Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    5
  • views
    5,613

day 34

bengalsfan13

249 views

Things are going about the same. I got one new zit this week. It was pretty big but it came to a head and drained in two days. Now its just another red mark. My blackheads are decreasing, and I'm looking forwared to seeing more progress.

My face looks pretty bad right now. I don't have any actives now though, which is encouraging. Its just these red marks. They're everywhere and they don't seem to be fading. And it sucks because I know that it will realisticly be a few more months before this changes. The second semester of school starts in about two weeks, and months ago I had assured myself that by this time all this stuff would be behing me. But its not looking like that will work out.

Side effects are still the same. My skin is not dry, but my lips are really bad. My back hurts if I work out or lie down, and thats about it.

Just a tip for any new accutane users, I wouldn't take long hot showers anymore. When I do it really irritates my skin. And if you live in a cold climate like I do, try to limit your time outside. The wind and the cold make my skin really red.

Thats pretty much it guys. Have a good week.



1 Comment


Recommended Comments

hello! i'm going on day 38 :boohoo: and you're right, i've really lowered the temp of my water in the shower because i come out and my skin is so dry and itchy and it just got colder here so i know for sure my skin is going to get worse. Good luck!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×